# SDR DALA2021081004570

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 60,951 hours, 28,779 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: C17001DA01
- Part serial: 9755
- Condition: Inoperative
- Location: Nr 1
- Part time: 12,646 hours, 5,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3731 -ATB- DUE TO ENGINE FAULT LIGHT ILLUMINATED WITH BOTH EECS IN ALT. ALSO HAVE A CAPT. ALTITUDE AND AIRSPEED DISAGREE. ON APPROACH HAD A FLAP DISAGREE MESSAGE.   FOUND CAPTAIN'S PITOT LINE DISCONNECTED FROM ADM. REPLACED CAPTAIN'S PITOT AND STATIC ADMS. REPLACED LEFT AOA SENSOR. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
